# SDR SIMA20140924002

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 35,977 hours, 33,241 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING TAXI BRAKE DEGRADED MSG, CAUTION, ON EICAS.  BRAKING & STEERING DURING LANDING & TAXI NORMAL.  BRAKE TEMPS NORMAL, GREEN.  UPON INSPECTION FOUND NR 4 WHEEL SPEED TRANSDUCER FAILED TWICE.  R & R NR 4 WHEEL SPEED TRANSDUCER & OPERATIONS CHECKED GOOD IAW AMM 32-41-03 & 32-41-00.
